# SDR SWAA2022092676616

- Difficulty date: August 24, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N8649A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42527
- Aircraft time: 27,113 hours, 12,631 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL STA 344-360; RBL 12; WL 208. / [01] REMOVED INTERCOSTAL AT BS 344-360 RBL 12 WL 208 PER SRM 51-40-02-0G-0;[02] LOCATED & DRILLED NEW INTERCOSTAL AT BS 344-360 RBL 12 WL 208PER SRM 51-40-02-0G-0; BOEING DWG# 141A5400; OK TO INSTALL;[03] VERIFIED CORRECTIVE ACTION 2.;[04] INSTALLED NEW INTERCOSTAL AT BS 344-360 RBL 12 WL 208 PER SRM 51-40-02-0G-0 AND BOEING DWG # 141A5400.;[05] VERIFIED CORRECTIVE ACTION 4;[06] VERIFIED MEASUREMENT TABLE
